Publications

  • M. Holland, M. Nicol, A. Török
    Almost sure convergence of maxima for chaotic dynamical systems (arxiv, 2015)
    to appear in Stochastic Processes and their Applications
  • M. Nicol, A. Török, S. Vaienti
    Central limit theorems for sequential and random intermittent dynamical systems (arxiv, 2015)
    to appear in Ergodic Theory and Dynamical Systems
  • N. Haydn, M. Nicol, A. Török, S. Vaienti
    Almost sure invariance principle for sequential and non-stationary dynamical systems (arxiv, 2014)
    to appear in Trans. AMS
  • R. Aimino, H. Hu, M. Nicol, A. Török, S. Vaienti
    Polynomial loss of memory for maps of the interval with a neutral fixed point (arxiv, 2014)
    Discrete and Continuous Dynamical Systems 35 (2015), 793-806
  • V. Nitica, A. Török
    Stable transitivity of Heisenberg group extensions of hyperbolic systems (pdf, 2013)
    Nonlinearity, 20 (2014), 661-683
  • C. Gupta, W. Ott, A. Török
    Memory loss for time-dependent piecewise expanding systems in higher dimension (pdf, updated March 2013)
    Mathematical Research Letters, 20 (2013), 155-175
  • I. Melbourne, A. Török
    Convergence of moments for Axiom A and nonuniformly hyperbolic flows (pdf)
    Ergodic Theory and Dynamical Systems, online June 2011, in print 32 (2012), 1091-1100
  • I. Melbourne, V. Nitica, A. Török
    Transitivity of Heisenberg group extensions of hyperbolic systems (pdf)
    Ergodic Theory and Dynamical Systems, online April 2011, in print 32 (2012), 223-235
  • G. H. Gunaratne, P. H. Gunaratne, L. Seemann, A. Török
    A New Formulation of Gene Networks (pdf)
    PLos ONE 5 (2010)
  • G. Gunaratne, M. Nicol, L. Seeman, A. Török
    Clustering of volatility in variable diffusion processes (pdf)
    Physica A 388 (2009), 4424-4430
  • I. Melbourne, V. Nitica, A. Török
    Transitivity of Euclidean-type extensions of hyperbolic systems (pdf)
    Ergodic Theory and Dynamical Systems 29 (2009), 1585-1602
  • M. Holland, M. Nicol, A. Török
    Extreme value distributions for non-uniformly hyperbolic dynamical systems (pdf)
    Trans. AMS 364 (2012), 661–688
  • M. Field, I. Melbourne, A. Török
    Stability of mixing and rapid mixing for hyperbolic flows (pdf)
    Annals of Mathematics 166 (2007), 269-291
  • M. Nicol, A. Török
    Whitney regularity for solutions to the coboundary equation on Cantor sets (pdf),
    Mathematical Physics Electronic Journal 13 (2007)
  • I. Melbourne, V. Nitica, A. Török
    A note about stable transitivity of noncompact extensions of hyperbolic systems (pdf)
    Discrete and Continuous Dynamical Systems 14 (2006), 355-363
  • K. Josić, A. Török
    Network architecture and spatio-temporally symmetric dynamics (pdf)
    Physica D: Nonlinear Phenomena 224 (Special Issue: Dynamics on Complex Networks and Applications) (2006), 52-68
  • A. L. Alejandro-Quiñones, K. E. Bassler, M. Field, J. L. McCauley, M. Nicol, I. Timofeyev, A. Török, G. H. Gunaratne
    A theory of fluctuations in stock prices (pdf)
    Physica A: Statistical Mechanics and its Applications 363 (2006), 383-392
  • I. Melbourne, V. Nitica, A. Török
    Stable transitivity of certain noncompact extensions of hyperbolic systems (pdf)
    Annales Henri Poincaré 6 (2005), 725-746
  • G. H. Gunaratne, J. L. McCauley, M. Nicol, A. Török
    Variable step random walks and self-similar distributions (pdf)
    Journal of Statistical Physics 121 (2005), 887-899
  • M. Golubitsky, I. Stewart, A. Török
    Patterns of synchrony in coupled cell networks with multiple arrows (pdf)
    SIAM Journal on Applied Dynamical Systems 4 (2005), 78-100
  • M. Field, I. Melbourne, M. Nicol, A. Török
    Statistical properties of compact group extensions of hyperbolic flows and their time one maps (pdf)
    Discrete and Continuous Dynamical Systems 12 (2005), 79-96
  • M. Field, I. Melbourne, A. Török
    Stable ergodicity for smooth compact Lie group extensions of hyperbolic basic sets (pdf)
    Ergodic Theory and Dynamical Systems 25 (2005), 517-551
  • I. Melbourne, A. Török
    Statistical Limit Theorems for Suspension Flows (pdf)
    Israel Journal of Mathematics 144 (2004), 191-209
  • M. Golubitsky, L.-J. Shiau, A. Török
    Symmetry and pattern formation on the visual cortex (pdf)
    in Dynamics and Bifurcation of Patterns in Dissipative Systems, G. Dangelmayr and I. Oprea (eds.), World Scientific Series on Nonlinear Science, vol. 12, World Scientific, Singapore, 2004
  • M. Golubitsky, L.-J. Shiau, A. Török
    Bifurcation on the Visual Cortex with Weakly Anisotropic Lateral Coupling (pdf, 10M)
    SIAM Journal on Applied Dynamical Systems 2 (2003), 97-143
  • V. Nitica, A. Török
    Cocycles over abelian TNS actions (preliminary version pdf)
    Geometriae Dedicata 102 (2003), 65-90
  • A. Török
    Rigidity of volume preserving partially hyperbolic actions of property (T) groups (pdf)
    Discrete and Continuous Dynamical Systems 9 (2003), 193-208
  • M. Field, I. Melbourne, A. Török
    Decay of Correlations, Central Limit Theorems and Approximation by Brownian Motion for Compact Lie Group Extensions (pdf)
    Ergodic Theory and Dynamical Systems 23 (2003), 87-110
  • I. Melbourne, A. Török
    Central Limit Theorems and Invariance Principles for Time-One Maps of Hyperbolic Flows (corrected pdf)
    Commun. Math. Phys. 229 (2002), 57-71
  • V. Nitica, A. Török
    On the Cohomology of Anosov Actions (ps)
    in Rigidity in Dynamics and Geometry (toc) (2002) 343-359; © Springer-Verlag
  • V. Nitica, A. Török
    An open dense set of stably ergodic diffeomorphisms in a neighborhood of a non-ergodic one (ps, pdf)
    Topology 40 (2001), 259-278
  • V. Nitica, A. Török
    Local rigidity of certain partially hyperbolic actions of product type (pdf)
    Ergodic Theory and Dynamical Systems 21 (2001), 1213-1237
  • A. Katok, V. Nitica, A. Török
    Nonabelian cohomology of abelian Anosov actions (pdf)
    Ergodic Theory and Dynamical Systems 20 (2000), 259-288
  • V. Nitica, A. Török
    Regularity of the transfer map for cohomologous cocycles (pdf)
    Ergodic Theory and Dynamical Systems 18 (1998), 1187-1209
  • V. Nitica, A. Török
    Regularity results of the solutions of the Livsic cohomology equation with values in diffeomorphism groups (dvi, ps)
    Ergodic Theory and Dynamical Systems 16 (1996), 325-333
  • V. Nitica, A. Török
    Cohomology of dynamical systems and rigidity of partially hyperbolic actions of higher rank lattices (dvi, ps)
    Duke Math J. 79 (1995), 751-810
  • V. Nitica, A. Török
    Maximal abelian and singular subalgebras in L(FN)
    J. Operator Theory 30 (1993), 3-19
  • V. Nitica, A. Török
    The automorphism group of a free product of groups and simple C*-algebras
    J. Operator Theory 28 (1992), 187-199
  • V. Nitica, A. Török
    About the automorphism group of a free products of groups
    Archiv der Mathematik 58 (1992), 214-219
  • A. Török
    AF-algebras with unique trace
    Acta Sci. Math. 55 (1991), 129-140
  • M. Puta, A. Török
    The spectrum of the p-Laplacian on Kaehler manifolds
    Rendiconti di Mathematica e delle sue Applicationi 11 (1991), 257-271
  • M. Puta, A. Török
    The spectrum of the 6-Laplacian on Kaehler manifolds
    Casopis pro pestovani matematicy 113 (1988), 246-251
  • M. Puta, A. Török
    On the spectrum of the Laplacian on p-forms
    Analele Univ. Timisoara 25 (1987), 67-73

 

 

 

 

 


Current Address: Department of Mathematics, PGH Building, University of Houston, Houston, Texas 77204-3008
Phone: (713) 743-3500 - Fax: (713) 743-3505